# SDR AALA202101149012

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 28,069 hours, 11,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT FUSELAGE EMERGENCY LIGHT AFT OF FLAPS INOPERATIVE.  RELAMPED LIGHT FUSELAGE EMERGENCY LIGHT AFT OF FLAPS, PER AMM 33-51-04.
